Research Repository

Jensen and Ostrowski type inequalities for general Lebesgue integral with applications

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2016) Jensen and Ostrowski type inequalities for general Lebesgue integral with applications. Annales Universitatis Mariae Curie-Sklodowska. Sectio A. Mathematica, 70 (2). 29 - 49. ISSN 0365-1029

[img] Text
AUMCS.pdf - Published Version
Restricted to Repository staff only

Download (329kB)
Item Type: Article
Uncontrolled Keywords: Lebesgue space; Ostrowski’s inequality
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 24 Aug 2018 00:03
Last Modified: 19 Aug 2019 23:24
URI: http://vuir.vu.edu.au/id/eprint/36671
ePrint Statistics: View download statistics for this item
Citations in Scopus: 4 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar